Sieved Jacobi polynomials

In mathematics, sieved Jacobi polynomials are a family of sieved orthogonal polynomials, introduced by Askey (1984). Their recurrence relations are a modified (or "sieved") version of the recurrence relations for Jacobi polynomials.

Recurrence relations


  • Al-Salam, Waleed; Allaway, W. R.; Askey, Richard (1984), "Sieved ultraspherical polynomials", Transactions of the American Mathematical Society, 284 (1): 39–55, doi:10.2307/1999273, ISSN 0002-9947, JSTOR 1999273, MR 0742411
  • Askey, Richard (1984), "Orthogonal polynomials old and new, and some combinatorial connections", in Jackson, David M.; Vanstone, Scott A. (eds.), Enumeration and design (Waterloo, Ont., 1982), Boston, MA: Academic Press, pp. 67–84, ISBN 978-0-12-379120-7, MR 0782309
This article is issued from Wikipedia. The text is licensed under Creative Commons - Attribution - Sharealike. Additional terms may apply for the media files.